# SDR CA190610007

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 111,807 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE LEFT ENGINE WAS NOT COMING UP TO TAKEOFF POWER SO THE CREW REJECTED THE TAKEOFF. SPEED AT REJECT WAS APPROX 100KTS. 2 OUTBOARD MAIN TIRES BLOWN. AIRCRAFT STILL ON RWY, UNABLE TO TAXI WITH TWO MAIN TIRES BLOWN. FIRE TRUCKS AND CREW WAITING FOR THE BRAKES TO COOL OFF BEFORE ALLOWING THE PASSENGERS TO EXIT THE AIRCRAFT. STATION MAKING ARRANGEMENTS TO HAVE STAIRS BROUGHT TO THE AIRCRAFT TO GET THE PASSENGERS OUT OF THE AIRCRAFT.  ENGINE TO BE REMOVED FOR FURTHER INSPECTION (TC# 20190610007)
